Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 6 > No. 2

 
   

The logistic transformation of real groupoids

PP: 293-297
Author(s)
K. Bang, J. S. Han,
Abstract
In this paper, we introduce the notion of a logistic groupoid on the real numbers R, and show that, given a groupoid (R; ?) with some conditions, there exists a groupoid (X;~) such that (R; ?) is the logistic groupoid of (X;~).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved